# SDR AALA20050689

- Difficulty date: October 19, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY LIGHTS AT ROWS 2H THROUGH 6H INOPERATIVE.  SECURED CONNECTOR AT ROW 2H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
